# SDR ENHA200362C1

- Difficulty date: July 29, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N2162C
- Make and model: Cessna 207A
- Aircraft serial: 20700575
- Aircraft time: 12,797 hours
- Engine: Cont IO520*
- System (JASC): 5540 · Rudder Structure
- Part: Bar
- Part number: 12604187
- Condition: Cracked
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS FORWARD RUDDER BAR CRACKED AT LEFT RUDDER PEDAL POST.
